# SDR SIMA20150130016

- Difficulty date: January 30, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 28,150 hours, 23,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AISLE EMER LIGHT STRIP NR 1 PLASTIC EXTRUSION IS CRACKED & BROKEN.  R & R CABIN AISLE EMER LIGHT STRIP NR 1 PLASTIC EXTRUSION IAW AMM 33-50-12.
